Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering tuberculosis on right Fallopian tube. Tried IUI. Side effects of tuberculosis medication?

sir my wife suffering tuberculosis on right fallopian tube since last 13 years in 1999 when we met the Doctor for infertility problem they find out the tuberculosis on right fallopian tube and they advised to take medicine for 09 months course mean while we do intercourse and got pregnant, immediately the doctor advised to stop the medicine and after 09 months we got a female baby in normal delivery, after that we try to get second baby but still it not possible, varies treatments are done including IUI in 5 times but not successes. now we wish to continue the tuberculous medicine for 03 months can we continue the medicine sir please advice. have any side effect to take this medicine
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You have not mentioned before conception for how much time your wife had taken drugs for tuberculosis.Every medicine has side effect,and anti tuberculosis drugs are no exception.You want to know about the side effects of antituberculosis medicine,but you have not named what drugs she intend to take.There are different regeimns which are used for tuberculosis and each drug has different side effects.The current regeimn called DOT is safe and has minimum side effects.
Hope this answers your question..
Answered: Sat, 16 Mar 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
First you finish her full course of tuberculosis.
It is possible that due to tuberculosis fallopian tubes might be blocked so confirm that both tubes are open.
Consult your Gynaec and go for all necessary investigations.
Follow her advice.
Give her high nourishing food, green veggies and fresh fruits.
Ok and bye.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor